# SDR UPS97825192

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, CRACK IN STRINGER ATTACH FITTING XRS 600 SECOND STRINGER AFT OF C-SPAR.  REMOVED CRACK STRINGER END FITTING NEW FITTING FABBED ON TIMCO PRINTED OPERATION 50016, DRILLED AND INSTALLED FITTING IAW DC8 SRM 51-3-2 AND 51-1-20D AND 51-3-0, ALODINED AND PRIMED AS REQUIRED IAW DC8 SRM 51-1-8.
